The ABC Homeopathy Forum
Arnica montana and eye rednessI am a high BP paitent, 155/100 without allppathic medicin since last 6 year. I recently start using Arnica montana 6c, 4 globules, twice daily and experience sevear eye radness with no pain or vision afftected. Only redness. Does anyone have experience this sideeffect. I am not sure if this is because of something else. Aslo, is 6c is high dose. I will appriciate any recoomndation
shashi123 on 2006-03-30
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.